Research Repository

Interval Type-2 Fuzzy Model Predictive Control of Nonlinear Networked Control Systems

Lu, Q, Shi, Peng ORCID: 0000-0003-2668-7616, Lam, H-K and Zhao, Y (2015) Interval Type-2 Fuzzy Model Predictive Control of Nonlinear Networked Control Systems. IEEE Transactions on Fuzzy Systems, 23 (6). 2317 - 2328. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: December 2015
Uncontrolled Keywords: NCS; T–S fuzzy model; Takagi–Sugeno fuzzy model; fuzzy predictive control; nonlinear networked control systems; MPC; defective communication; communication networks
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jun 2016 01:35
Last Modified: 18 Mar 2018 22:16
URI: http://vuir.vu.edu.au/id/eprint/30595
DOI: https://doi.org/10.1109/TFUZZ.2015.2417975
ePrint Statistics: View download statistics for this item
Citations in Scopus: 45 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar